liu.seSearch for publications in DiVA
Change search
ReferencesLink to record
Permanent link

Direct link
The K-funktional and Calderón_zygmund Type Decompositions
Luleå tekniska universitet, Sweden.
2007 (English)In: Contemporary Mathematics, ISSN 0271-4132, Vol. 445, 183-194 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
American Mathematical Society (AMS), 2007. Vol. 445, 183-194 p.
National Category
URN: urn:nbn:se:liu:diva-90400OAI: diva2:612934
Available from: 2013-03-25 Created: 2013-03-25 Last updated: 2013-04-04

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Kruglyak, Natan
In the same journal
Contemporary Mathematics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 18 hits
ReferencesLink to record
Permanent link

Direct link